I've not been around much

Options
As5567
As5567 Member Posts: 665
edited 6. Jan 2016, 13:39 in Living with Arthritis archive
I hope you all had a wonderful Christmas and new year.

This year things are finally looking good for me. I have finally after months and months found out the source of my back pain..I have osteomyelitis in my spine and sacrum. I have a picc line and receiving daily iv antibiotics which so far have no eased the pain nor do we know if they're working. Once the infection is under control is when I will find out my options....surgery or no surgery.

Things have been very hard over Christmas and new year period, I'm actually glad that it's all over and done with now. I'm currently on no arthritis medication so every joint that usually flares up has been letting me know so which made being social over Christmas difficult at times. I can hopefully have a steroid infusion soon (maybe a late xmas gift) that would make a huge difference even if it only gives me 1-2 weeks of relief. I've been in constant pain and flare mode for over a year and really didn't think that drugs such as amitriptyline and arcoxia made much of a difference to the pain, but they do. I guess we just get used to them.

Comments

  • stickywicket
    stickywicket Member Posts: 27,731
    edited 30. Nov -1, 00:00
    Options
    You've had an exceptionally tough time and I do hope the new year brings new meds and some relief. Let's hope it all kicks off with the steroid jab. My fingers are crossed for you.
    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright
  • bubbadog
    bubbadog Member Posts: 5,544
    edited 30. Nov -1, 00:00
    Options
    What a rotten time you have had, hope 2016 brings you pain relief and a better time. Feel for you. x :(
  • barbara12
    barbara12 Member Posts: 21,281
    edited 30. Nov -1, 00:00
    Options
    I'm so glad you have at least got some answers..but it sounds awful, I hope the ABs help..and the futur will be less painful..like you say we think the meds are not doing much till we stop taking them...good luck..x
    Love
    Barbara